# SDR TWAA9812102

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Emer Exit Drway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, NEC COMPLY WITH ET NR 018 ON RT FWD EMERGENCY EXIT DOOR PAN.  REPAIRED EMERGENCY EXIT DOOR PER SRM 52-05, PG 300, CONFIG 7003.
